Alert archive / Missouri / Frost Advisories in 2007
Frost Advisory 4, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Nov 1, 2007, 8:36 AM CDT for 5 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Nov 2, 2007, 3:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2007, 8:36 AM CDT (13:36 UTC)
- In effect from
- Nov 2, 2007, 3:00 AM CDT
- Expired
- Nov 2, 2007, 9:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, McDonald County, MO, Newton County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KSGF 011336 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 836 AM CDT THU NOV 1 2007 MOZ055-056-068-020145- /O.CAN.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/ /O.UPG.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/ /O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ BENTON-MORGAN-HICKORY- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... HERMITAGE 836 AM CDT THU NOV 1 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE FROST ADVISORY HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF THE FORECAST AREA. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MOZ067-078-020145- /O.CAN.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/ /O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ ST. CLAIR-CEDAR- INCLUDING THE CITIES OF...APPLETON CITY...OSCEOLA... EL DORADO SPRINGS...STOCKTON 836 AM CDT THU NOV 1 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE FROST ADVISORY HAS BEEN CANCELLED. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF THE FORECAST AREA. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-MOZ066-077-020145- /O.CAN.KSGF.FR.Y.0003.000000T0000Z-071101T1400Z/ /O.NEW.KSGF.FR.Y.0004.071102T0800Z-071102T1400Z/ BOURBON-CRAWFORD-VERNON-BARTON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...NEVADA...LAMAR 836 AM CDT THU NOV 1 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE FROST ADVISORY HAS BEEN CANCELLED. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S IN SOME PORTIONS OF THE FROST ADVISORY AREA FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ MOZ057-058-069>071-079>083-090>092-095>098-103>106-020145- /O.UPG.KSGF.FZ.A.0006.071102T0600Z-071102T1400Z/ /O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ MILLER-MARIES-CAMDEN-PULASKI-PHELPS-POLK-DALLAS-LACLEDE-TEXAS- DENT-GREENE-WEBSTER-WRIGHT-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...ELDON...LAKE OZARK...VIENNA... OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...WAYNESVILLE... ROLLA...BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...NIXA...OZARK...AVA...WEST PLAINS...WINONA... EMINENCE...KIMBERLING CITY...GALENA...BRANSON...FORSYTH... GAINESVILLE...THEODOSIA...THAYER...ALTON 836 AM CDT THU NOV 1 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF THE FORECAST AREA. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ MOZ089-094-102-020145- /O.NEW.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ DADE-LAWRENCE-BARRY- INCLUDING THE CITIES OF...GREENFIELD...AURORA...MOUNT VERNON... MONETT...CASSVILLE 836 AM CDT THU NOV 1 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF THE FORECAST AREA. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR NEAR FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ101-MOZ088-093-101-020145- /O.NEW.KSGF.FR.Y.0004.071102T0800Z-071102T1400Z/ CHEROKEE-JASPER-NEWTON-MCDONALD- INCLUDING THE CITIES OF...BAXTER SPRINGS...COLUMBUS...JOPLIN... CARTHAGE...NEOSHO...ANDERSON...PINEVILLE 836 AM CDT THU NOV 1 2007 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S IN SOME PORTIONS OF THE FROST ADVISORY AREA FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CLAYCOMB
3 follow-up statements
000 WWUS73 KSGF 011929 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 229 PM CDT THU NOV 1 2007 MOZ055>058-067>071-078>083-089>092-094>098-102>106-020730- /O.CON.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ BENTON-MORGAN-MILLER-MARIES-ST. CLAIR-HICKORY-CAMDEN-PULASKI- PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-WEBSTER- WRIGHT-LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...AURORA...MOUNT VERNON...NIXA...OZARK...AVA... WEST PLAINS...WINONA...EMINENCE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA...BRANSON...FORSYTH...GAINESVILLE... THEODOSIA...THAYER...ALTON 229 PM CDT THU NOV 1 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOW 30S OVER MUCH OF THE FORECAST AREA. COLD HIGH PRESSURE...A CLEAR SKY...AND LIGHT WINDS WILL LIKELY PRODUCE A PROLONGED PERIOD OF WIDESPREAD FREEZING OR BELOW FREEZING TEMPERATURES EAST OF A LINE FROM OSCEOLA TO CASSVILLE TONIGHT INTO FRIDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ066-077-088-093-101-020730- /O.CON.KSGF.FR.Y.0004.071102T0800Z-071102T1400Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-BARTON-JASPER-NEWTON-MCDONALD- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...LAMAR...JOPLIN...CARTHAGE... NEOSHO...ANDERSON...PINEVILLE 229 PM CDT THU NOV 1 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S IN SOME PORTIONS OF THE FROST ADVISORY AREA FRIDAY MORNING. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CLAYCOMB
000 WWUS73 KSGF 020241 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 941 PM CDT THU NOV 1 2007 MOZ055>058-067>071-078>083-089>092-094>098-102>106-021400- /O.CON.KSGF.FZ.W.0006.071102T0800Z-071102T1400Z/ BENTON-MORGAN-MILLER-MARIES-ST. CLAIR-HICKORY-CAMDEN-PULASKI- PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-WEBSTER- WRIGHT-LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...AURORA...MOUNT VERNON...NIXA...OZARK...AVA... WEST PLAINS...WINONA...EMINENCE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA...BRANSON...FORSYTH...GAINESVILLE... THEODOSIA...THAYER...ALTON 941 PM CDT THU NOV 1 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... A PROLONGED PERIOD OF TEMPERATURES AT OR BELOW FREEZING WILL OCCUR ACROSS MUCH OF THE MISSOURI OZARKS TONIGHT. CLEAR SKIES AND LIGHT WINDS WILL CONTINUE OVERNIGHT INTO FRIDAY MORNING ALLOWING LOW TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S. TEMPERATURES AT MID EVENING HAD FALLEN INTO THE MIDDLE 30S TO LOWER 40S AT MOST LOCATIONS. TEMPERATURES WILL FALL TO THE FREEZING MARK AROUND 3 AM. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ KSZ073-097-101-MOZ066-077-088-093-101-021400- /O.CON.KSGF.FR.Y.0004.071102T0800Z-071102T1400Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-BARTON-JASPER-NEWTON-MCDONALD- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...LAMAR...JOPLIN...CARTHAGE... NEOSHO...ANDERSON...PINEVILLE 941 PM CDT THU NOV 1 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY... WIDESPREAD FROST IS EXPECTED TONIGHT ACROSS SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS. CLEAR SKIES AND LIGHT WINDS WILL ALLOW LOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S OVERNIGHT. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ FOSTER
000 WWUS73 KSGF 021351 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 851 AM CDT FRI NOV 2 2007 MOZ055>058-067>071-078>083-089>092-094>098-102>106-021500- /O.EXP.KSGF.FZ.W.0006.000000T0000Z-071102T1400Z/ BENTON-MORGAN-MILLER-MARIES-ST. CLAIR-HICKORY-CAMDEN-PULASKI- PHELPS-CEDAR-POLK-DALLAS-LACLEDE-TEXAS-DENT-DADE-GREENE-WEBSTER- WRIGHT-LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...EL DORADO SPRINGS...STOCKTON...BOLIVAR... BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...GREENFIELD... SPRINGFIELD...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE... MANSFIELD...AURORA...MOUNT VERNON...NIXA...OZARK...AVA... WEST PLAINS...WINONA...EMINENCE...MONETT...CASSVILLE... KIMBERLING CITY...GALENA...BRANSON...FORSYTH...GAINESVILLE... THEODOSIA...THAYER...ALTON 851 AM CDT FRI NOV 2 2007 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES HAVE WARMED BACK ABOVE THE FREEZING MARK ACROSS MOST OF THE AREA AND THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 9 AM. $$ KSZ073-097-101-MOZ066-077-088-093-101-021500- /O.EXP.KSGF.FR.Y.0004.000000T0000Z-071102T1400Z/ BOURBON-CRAWFORD-CHEROKEE-VERNON-BARTON-JASPER-NEWTON-MCDONALD- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...NEVADA...LAMAR...JOPLIN...CARTHAGE... NEOSHO...ANDERSON...PINEVILLE 851 AM CDT FRI NOV 2 2007 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. TEMPERATURES HAVE WARMED BACK INTO THE 40S ACROSS THE AREA THIS MORNING. THUS THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM. $$ LINDENBERG
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Nov 1, 6:07 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Nov 1, 6:07 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
607 AM CDT THU NOV 1 2007
.DISCUSSION...
SFC COLD FRONT PUSHED THROUGH THE FORECAST AREA YESTERDAY...WITH
ONLY A BAND OF POST-FRONTAL CLOUDS NOW MOVING THROUGH PARTS OF
SOUTHERN AND SOUTHEAST MO. THE CLOUDS WILL CLEAR THE ENTIRE CWFA
BEFORE SUNRISE. SFC OBS INCLUDING MESONET SITES INDICATE
TEMPERATURES HAVE FALLEN INTO THE MID AND UPPER 30S IN PARTS OF
THE NORTHERN AND NORTHWEST CWFA EARLY THIS MORNING...AND THESE
TEMPERATURES WILL CONTINUE TO BOTTOM OUT THIS MORNING WITH STRONG
BOUNDARY LAYER DECOUPLING AS SFC HIGH PRESSURE OVER KS AND NW MO
CONTINUES TO BUILD INTO THE CWFA.
THE AFOREMENTIONED SFC HIGH WILL MOVE THROUGH THE AREA TODAY
THEN SHIFT EAST THU NIGHT AND EARLY FRI. WILL NOT TOUCH CURRENT
NPW HEADLINES...AND LET THE DAY SHIFT ISSUE NPW ADVISORIES OR
WARNINGS AS NEEDED. BEST CHANCES FOR FREEZING TEMPERATURES TONIGHT
(THU NIGHT) WILL BE OVER THE EASTERN CWFA CLOSER TO THE SFC HIGH
WHERE RADIATIONAL COOLING WILL BE MAXIMIZED. A LIGHT SOUTHEAST WIND
MAY KEEP TEMPERATURES UP JUST A BIT OVER THE WESTERN CWFA...BUT NO
DOUBT THAT SHELTERED AREAS WILL SEE A FROST AND/OR FREEZE (TO
VARYING DEGREES). BELIEVE THAT DEW POINTS WILL BE A BIT LOWER THAN
THE GFS MOS DEPICTS...SO AM UNDERCUTTING GUIDANCE LOWS A BIT TONIGHT.
ANOTHER WEAKER FRONT/SFC TROUGH WILL MOVE THROUGH THE REGION FRI AS
ANOTHER SHORTWAVE MOVES EAST THROUGH THE NORTHERN TIER CONUS AND SOUTHERN
CANADA. THE UPPER PATTERN BECOMES MORE AMPLIFIED WITH A BUILDING EASTERN
PACIFIC RIDGE AND FAIRLY VIGOROUS TROUGH MOVING SOUTHEAST THROUGH THE
PLAINS AND MIDWEST MON-TUE. FROPA STILL LOOKS GOOD TIMING WISE FOR MONDAY.
WITH SFC RIDGING PERSISTING ALONG THE GULF COAST THROUGH SUNDAY...ANY
MODIFIED GULF MOISTURE ADVECTION HAS TO INITIALLY TAKE THE SCENIC
TOUR FROM SOUTHERN TX AND NORTHERN MEXICO TO REACH THIS FAR NORTH.
LOOKS LIKE THE FRONT WILL MEET UP WITH ENOUGH MOISTURE AND
INSTABILITY TO ALLOW CONVECTION TO EVENTUALLY DEVELOP OVER OR JUST
EAST OF THE REGION. THE ECMWF IS A BIT MORE BULLISH WITH
PRECIP/QPF VERSUS THE THE GFS...BUT IN EITHER CASE THE TIME WINDOW
FOR RAIN CHANCES WILL BE BRIEF. ECMWF 925MB TEMPERATURES ARE
PROGGED TO BE NEAR OR JUST BELOW ZERO DEG C TUE...WHICH WOULD WORK
OUT TO LOW TO MID 50S FOR HIGHS...EVEN WITH SUNSHINE. DSA
&&
.AVIATION...
FOR THE 12Z KSGF/KJLN TAFS...VFR CONDITIONS WILL BE THE RULE FOR
THE NEXT 24 HOURS AT BOTH TAF SITES. SURFACE HIGH PRESSURE WILL
DOMINATE THE WEATHER...WITH CLEAR SKIES AND LIGHT EASTERLY WINDS.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
MOZ055>058-068>071-079>083-090>092-095>098-103>106.
FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR MOZ055-056-
066>068-077-078.
KS...FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR KSZ073-097.
&&Hazardous weather outlook, Nov 1, 6:00 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 600 AM CDT THU NOV 1 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 600 AM CDT THU NOV 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. A FROST OR FREEZE WILL BE POSSIBLE LATE TONIGHT AND EARLY FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS WITH A STRONG COLD FRONTAL PASSAGE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 8:36 AM CDT | Freeze Warning | SGF | Barry, Benton, Camden, Cedar, Christian, Dade and 23 more | 24 hr |
Nearby
Frost Advisories in Missouri, 2007Frost Advisories in Kansas, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.